# SDR UPS07M51316

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4059060901
- Part serial: 93030540
- Condition: Erratic
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ATB - PASSING THRU 10000 FT (FL100) NOTED ALT COMPARATORS ON BOTH PFD, THEN A/S COMPARATOR ALTIMETERS WERE IN ERROR OF UP TO 150-180 FT.  FCP PANEL FUNCTIONS WENT TO DASHES.  PERFORMED AIRSPEED, LOST, SUSPECT ERRATIC.  REMOVED AND REPLACED ADC NR 2 IAW AMM 34-16-01-4.  SEE P/N S/N OFF BELOW.  REMOVED AND REPLACED FO'S PITOT TUBE IAW AMM 34-11-01-2, P/N OFF: 851DK, S/N OFF: 246454.  REMOVED AND REPLACED RT AOA SENSOR IAW AMM 27-35-02-4, P/N OFF: 2568A13, S/N OFF: 038-2A.
